# SDR 99ZZZX338

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CC
- Make and model: Cessna 182Q
- Aircraft serial: 18265290
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 643767
- Condition: Worn
- Location: Nr 4 Cylinder
- Part time: 478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100-HOUR INSPECTION, THE NR 4 CYLINDER WAS FOUND TO HAVE LEAKAGE PAST THE EXHAUST VALVE.  FURTHER INVESTIGATION REVEALED A WORN OUT EXHAUST VALVE GUIDE.  REPLACING THE GUIDE AND RE-FACING THE EXHAUST VALVE RESOLVED THE PROBLEM.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PARTS OR ASSEMBLY PROCESS FROM THE FACTORY.
